# SDR CALA2024060401688

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 62,392 hours, 22,919 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L2CL
- Condition: Inoperative
- Location: Wx Radar
- Part time: 77,001 hours, 19,414 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL MSG  CA SIDE ALSO GOT WX FAIL CONT STAB WXR STAB SHOWS ON THE CAPT (F/O) DEU - FAULT 34-43-41-400-801. REPLACED WXR XCEIVER AS REQ. OPS CHECK OK. ISOLATION REFERENCE: 34-43 TASK 822, WEATHER RADAR SYSTEM BITE.  PROCEDURE,REFERENCE: 34-43 TASK 801,WEATHER RADAR RECEIVER/TRANSMITTER INSTALLATION,REFERENCE: TASK IPC REFERENCE # 34-43-31-01.
